# SDR PSNA070303

- Difficulty date: March 22, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- Aircraft time: 33,666 hours
- Engine: Ge CT75A2
- Engine time: 24,678 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED TAKEOFF DUE TO ENGINE OIL PRESSURE LOW MASTER WARNING LIGHT RETURNED TO GATE.  REMOVED AND REPLACED ENGINE OIL PRESSURE DIFFERENTIAL SWITCH.
